# SDR SIMA20231022001

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 18,067 hours, 11,888 cycles
- Engine: Ge CF348E5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10012463
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLD #1 FAIL IN FLT.AT FL220 WE DID QRH REST PROCEDURES. BLEED 1 FAIL MESSAGE WENT OFF FOR APROX. 5 MIN THEN CAME BACK ON. EMERGENCY DECLARED. CONT TO ORD-C/A-RAR ENGINE #1 NACELLE PRESSURE REGULATING SHUTOFF VALVES IAW EMBRAER 175 AMM 36-11-03 OPS CHECK GOOD
